# SDR AALA202107132731

- Difficulty date: June 29, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 357
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BREAK ASSEMBLY AT STA 537 BETWEEN BL 0 AND LBL 22, MEASURING L=2.0 IN, W=0.001 IN, D=0.032 IN. REPLACED BREAK ASSEMBLY WITH NEW IAW SRM 51-40-01.
